Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

2.5 yrs old having partial agenesis of corpus callosum and seizures. Taking clonazepam. Safe medicine?

my daughter is 2.5 yrs old having partial agenesis of corpus callosum and seizures we give her clonazepam(0.5 mg)=1-2, toperamerate(50mg)=1-1, levepil(250 mg)=1-2 and doc prescribed now wysolone 20 mg= 1.5 tab daily in morning is it safe medicine and seizures still persist though not much improvement rest acth , vigabatrin,gardenal, valpin has been stopped after trial what do you recommend
Asked On : Wed, 12 Dec 2012
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,  
Medical Topics
Pediatrician 's  Response
Feb 2013
Your child is having Partial agenesis of Corpus Callosum and Seizures (i think refractory seizures as on multiple anticonvulsant drugs and brain anomaly ) on three anticonvulsants and wysolone. So your child requires continuation of theres drugs as per your doctor advise and close follow up with your doctor to assess the response of seizures to these medication and to detect any side effects . If you weigh both risk and benefit of these drugs in refractory seizures benefits are more and for safety concern you should be in close follow up with your concerned doctor to detect and treat any side effects.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Pediatrician Dr. Manish Kumar's  Response
seizure due to partial agenesis of corpus callosum one of the most difficult to control,
as you have tried many antiepileptic as well as combination of newer drugs your doctor tried wysolone because many less option left and wysolone is effective in 70% cases.
wysolone is a steroid and long term use in such dose have definite adverse if seizure not improve after continuing wysolone for one month it should be discontinued.
you can try other antiepileptic in optimal dose and combination as well as diet modification which is helpful some time.
before switching the antiepileptic drug kindly get serum level of that drug to make sure drug is not working for your child
kindl get back to me if i am helpful to you, thanx
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor